$D$-optimal designs for trigonometric regression models on a partial circle

Dette, Holger, Melas, Viatcheslav B., Pepelyshev, Andrey . Annals of the Institute of Statistical Mathematics 2002. 54 (4) :945-959

Locate this article in:

Bibtex

@article{CIS-177430,
  Author = {Dette, Holger and Melas, Viatcheslav B. and Pepelyshev, Andrey},
  Title = {$D$-optimal designs for trigonometric regression models on a partial circle},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {54},
  Number = {4},
  Year = {2002},
  Pages = {945--959},
  Keywords = {$D$-optimality, Orthogonal polynomial, Implicit function theorem}
}

Similar articles